# SDR AALA20130313040

- Difficulty date: March 13, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 62,463 hours, 32,089 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - INFLIGHT SJC-DFW CREW REPORTED TAIL COMPARTMENT TEMPERAURE HIGH LIGHT ILLUMINATED DURING CLIMB-OUT.  EMERGENCY DECLARED FLIGHT DIVERTED SFO LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND TOP DUCT LEAK FROM TUBING ABOVE HEAT EXCHANGER.  REPOSITIONED SCAFT HOSE AND CLAMPS.  SYSTEM GROUND CHECK NORMAL OPERATION.
